# SDR SWAA2016041450893

- Difficulty date: March 28, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 57,422 hours, 34,452 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A8370
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR STUB FRAME CRACKED SURROUND STRINGER 17R.  R & R STAB FRAME IAW SRM & DWG.
